Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

bad nerves

I HAVE BAD NERVES AND CRAZY MOODSWINGS AND IS THERE ANYTHING I CAN DO ABOUT THAT? IM ON THE BC SHOT. IS THERE IS MEDICATION TO TAKE FOR MY NERVES?

Answer Question
 
ms.keisha17

Asked by ms.keisha17 at 2:34 AM on Oct. 2, 2010 in Health

Level 6 (145 Credits)
Answers (1)
  • Talk to your doctor. Crazy mood swings are often a side effect of Depo-Provera. Another shot of progesterone may settle you down, but you may have no choice but to select a different form of birth control.

    It is generally a bad idea to take additional drugs to solve the side effects of drugs --better to select a different one with other side effects, or that might work without any.
    LindaClement

    Answer by LindaClement at 2:39 AM on Oct. 2, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
balloon sinuplasty

Next question overall (Just for Fun)
=0)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN